Annals of the Japan Association for Philosophy of Science
Online ISSN : 1884-1228
Print ISSN : 0453-0691
ISSN-L : 0453-0691
Cut-eliminability in Second Order Logic Calculus
Toshiyasu ARAI
Author information
JOURNALS FREE ACCESS

2018 Volume 27 Pages 45-60

Details
Abstract

In this paper we propose a semantics in which the truth value of a formula is a pair of elements in a complete Boolean algebra. Through the semantics we can unify largely two proofs of cut-eliminability (Hauptsatz) in classical second order logic calculus, one is due to Takahashi-Prawitz and the other by Maehara.

Information related to the author
© 2018 Annals of the Japan Association for Philosophy of Science
Previous article Next article
feedback
Top